BROWSE

Related Scientist

Researcher

Changzheng Li
기하학 수리물리 연구단
more info

On the conjecture O of GGI for G/P

Cited 1 time in webofscience Cited 0 time in scopus
434 Viewed 25 Downloaded
Title
On the conjecture O of GGI for G/P
Author(s)
Daewoong Cheong; ChangZheng Li
Publication Date
2017-01
Journal
ADVANCES IN MATHEMATICS, v.306, no., pp.704 - 721
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Abstract
In this paper, we show that general homogeneous manifolds G/P satisfy Conjecture O of Galkin, Golyshev and Iritani which ‘underlies’ Gamma conjectures I and II of them. Our main tools are the quantum Chevalley formula for G/P and a theory on nonnegative matrices including Perron–Frobenius theorem. © 2016 Elsevier Inc.
URI
https://pr.ibs.re.kr/handle/8788114/3080
ISSN
0001-8708
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2017_CL_On the conjecture O of GGI for G P.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse